# SDR UIEA2022020300092

- Difficulty date: February 5, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 94,036 hours
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COUNTERBALANCE LOAD LIMITER FROM L1 DOOR WAS FOUND OUT OF LIMITS(  COUNTERBALANCE LOAD LIMITER FROM L1 DOOR WAS REMOVED AND INSTALLED CORRECTLY   /    )
